Recursive proof of Boehm's knot insertion technique

Phillip J. Barry, Ronald N. Goldman

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

An inductive proof using the recursion formula for B-splines is given for Boehm's knot insertion technique.

Original languageEnglish (US)
Pages (from-to)181-182
Number of pages2
JournalComputer-Aided Design
Volume20
Issue number4
DOIs
StatePublished - May 1988

Keywords

  • B-splines
  • geometry
  • knot insertion
  • recursion

Cite this